# SDR DALA2023041202893

- Difficulty date: April 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,857 hours, 43,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON RH SIDE PLATE FROM STA. 1530 TO 1620 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00446: RH SIDE PLATE FROM STA. 1530 TO 1620 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2711880)
